MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD HAKIM PERITON CATH,120CM; STANDARD CATHETERS

INTEGRA LIFESCIENCES MANSFIELD HAKIM PERITON CATH,120CM; STANDARD CATHETERS
Catalog Number 823045
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A physician reported a hakim peritoneal catheter (id 823045) was implanted within vessels to the patient via a ventriculoatrial (va) shunt on (b)(6) 2025 due to secondary normal pressure hydrocephalus.The doctor requested to put together the items to perform the va shunt.On (b)(6) 2025, the sales representative prepared the sheath by covidien (b)(6).Even though this product would not fit into the sheath.The doctor changed the sheath to 9fr and made bigger incision which could have been avoided.There was more than 30 minutes of surgical delay.The surgical delay is not due to the valve malfunction; it is because the doctor needed to prepare and change the sheath since the sheath which was prepared by our sales rep could not be used.The patient is in follow up.According to information provided, it is unknown if there are any patient consequences due to the surgical delay.It is also unknown if additional anesthesia was required.
 
Event or Problem Description
Na.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h11.The catheter (id 823045) was not returned for evaluation (is not available for return as per customer) and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
HAKIM PERITON CATH,120CM
Common Device Name
STANDARD CATHETERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23892412
Report Number3013886523-2025-00335
Device Sequence Number4438322
Product Code JXG
UDI-Device Identifier10381780518839
UDI-Public10381780518839
Combination Product (Y/N)N
PMA/510(K) Number
K944222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/25/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age20 YR
Patient SexFemale